# SDR DGCA09327

- Difficulty date: November 17, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 465075
- Aircraft time: 10,431 hours, 9,450 cycles
- Engine: Garrtt TFE7313R1D
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103920002
- Part serial: 9005R009
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT START. EXCITER INOPERATIVE.
